| Catalog Number |
103401 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Separation (1562)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter address: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that during treatment with a cartridge dialyzer line, an external blood leak occurred between the arterial patient line and injection port.There was no patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The actual device was not available; however, three (3) photographs of the sample were provided for evaluation.Visual inspection of the pictures observed a disconnection between transport tube and arterial injection site from the arterial patient line.The disconnection is the cause of the leak.The reported condition was verified.The cause of the condition was determined to be a manufacturing issue.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.